Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

An example of a simple 2-dimensional abelian variety defined over Q with Mordell-Weil group of rank at least 20

Title data

Stoll, Michael:
An example of a simple 2-dimensional abelian variety defined over Q with Mordell-Weil group of rank at least 20.
In: Comptes Rendus de l'Académie des Sciences. Série I. Vol. 322 (1996) Issue 9 . - pp. 849-851.
ISSN 0764-4442

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Feb 2015 13:14
Last Modified: 19 Feb 2015 13:14
URI: https://eref.uni-bayreuth.de/id/eprint/7152